MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® BARRICOR¿ LITHIUM HEPARIN PLASMAN BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® BARRICOR¿ LITHIUM HEPARIN PLASMAN BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 365047
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bd received samples from the customer facility for investigation.The samples were evaluated and the customer's indicated failure mode for (b)(6) with the incident lot was not observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.
 
Event or Problem Description
It was reported that bd vacutainer® barricor¿ lithium heparin plasman blood collection tubes had erroneous results.

Brand Name
BD VACUTAINER® BARRICOR¿ LITHIUM HEPARIN PLASMAN BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
MDR Report Key7484445
Report Number9617032-2018-00934
Device Sequence Number11204708
Product Code JKA
UDI-Device Identifier50382903650472
UDI-Public50382903650472
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K160657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2018
Device Catalogue Number365047
Device Lot Number6333935
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2017
Initial Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;